# SDR 04FDEA00428

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING : OUTBOARD TRAILING EDGE FLAP STOP FITTING FOUND CRACK.  RT WING OUTBOARD TRAILING EDGE FLAP STOP FITTING REMOVED AND REPLACED AS PER   SRM 51-31-01 VOL II
